Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking mini pill Ortho Micronor. Noticed bleeding during sex. Normal?

I have been on the mini pill Ortho Micronor since 2008 and stopped taking it a week ago. While I was on the pill i had a normal period cycle with occasional spotting sometimes in between. Once I stopped taking it a week ago the few times I have had sex with my partner I bleed, only during sex. That never happened before. Is that normal at first and will it stop?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.

Bleeding after stopping mini pills could be due to hormonal insufficiency.
It is called withdrawal bleeding.
It will normalize in a couple of months on its own.
I also suggest you to visit Gynecologist for local examination to rule out cervicitis which can cause post coital bleeding

Hope this helps.
Dr Nilofer
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor